# SDR YENA2025041100393

- Difficulty date: April 7, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 88,204 hours, 32,924 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1704, MDE-SJU. 'DESCENDING  AND PASSING THRU 9000' FLIGHT ATTENDANT REPORT AN MUSTY ODOR IN THE CABIN ; CW SECTION B2 INFORMATION NOTICES 2017-T015 AND TSM 05-50-00-810 LEVEL A DECONTAMINATION CW REF AMM 21-00-00-005 APU FOUND LEAKING.'
